In this paper, we study the Mordukhovich coderivative and the local metric regularity in Robinson’s sense of the solution map to a parametric dynamic programming problem with linear constraints and convex cost functions. By establishing abstract results on the coderivative and the local metric regularity of the solution map to a parametric variational inequality, we obtain the Mordukhovich coderivative and the local metric regularity in Robinson’s sense of the solution map to a parametric discrete optimal control problem.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Arutyunov, A.V., Marinkovich, B.: Necessary optimality conditions for discrete optimal control problems. Mosc. Univ. Comput. Math. Cybern. 1, 38–44 (2005)
Bertsekas, D.P.: Dynamic Programming and Optimal Control, vol. I. Springer, Berlin (2005)
Gabasov, R., Mordukhovich, B.S., Kirillova, F.M.: The discrete maximum principle. Doklady Akademii Nauk SSSR 213, 19–22 (1973). (Russian; English transl. in Soviet Math. Dokl. 14, 1624–1627 (1973))
Henrion, R., Mordukhovich, B.S., Nam, N.M.: Second-order analysis of polyhedral systems in finite dimensions with applications to robust stability of variational inequalities. SIAM J. Optim. 20, 2199–2227 (2010)
Larson, R.E., Casti, J.: Principles of Dynamic Programming, vol. I. Marcel Dekker, New York (1982)
Larson, R.E., Casti, J.: Principles of Dynamic Programming, vol. II. Marcel Dekker, New York (1982)
Lian, Z., Liu, L., Neuts, M.F.: A discrete-time model for common lifetime inventory systems. Math. Oper. Res. 30, 718–732 (2005)
Malanowski, K.: Differential sentivity of solutions of convex constrained optimal control problems for discrete systems. J. Optim. Theory Appl. 53, 429–449 (1987)
Mangasarian, O.L., Shiau, T.-H.: Lipschitz continuity of solutions of linear inequalities, programs and complementarity problems. SIAM J. Control Optim. 25, 583–595 (1987)
Mordukhovich, B.S.: Difference approximations of optimal control system. Prikladaya Matematika I Mekhanika 42, 431–440 (1978). (Russian; English transl. in J. Appl. Math. Mech. 42, 452–461 (1978))
Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation I. Basis Theory. Springer, Berlin (2006)
Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation II. Applications. Springer, Berlin (2006)
Mordukhovich, B.S.: Generalized differential calculus for nonsmooth and set-value mappings. J. Math. Anal. Appl. 183, 250–288 (1994)
Nam, N.M.: Coderivatives of normal cone mappings and Lipschitzian stability of parametric variational inequalities. Non. Anal. 73, 2271–2281 (2010)
Pindyck, R.S.: An aplication of the linear quaratic tracking problem to economic stabilization policy. IEEE Tran. Automatic Con. 17, 287–300 (1972)
Quy, N.T.: New results on linearly perturbed polyhedral normal cone mapping. J. Math. Anal. Appl. 381, 352–364 (2011)
Rockafellar, R.T., Wets, R.J.-B.: Variational Analysis. Springer, Berlin (1998)
Seeger, A.: Subgradient of optimal-value function in dynamic programming: The case of convex system without optimal paths. Math. Oper. Res. 21, 555–575 (1996)
Toan, N.T., Kien, B.T.: Continuity properties of the solution map to a parametric discrete optimal control problem. J. Non. Conv. Anal. 12, 635–650 (2011)
Toan, N.T., Yao, J.-C.: Mordukhovich subgradients of the value function to a parametric discrete optimal control problem. J. Glob. Optim. 58, 595–612 (2014)
Toan, N.T., Ansari, Q.H., Yao, J.-C.: Second-order necessary optimality conditions for a discrete optimal control problem. J. Optim. Theory Appl. 165(3), 812–836 (2015)
Toan, N.T., Thuy, L.Q.: Second-order necessary optimality conditions for a discrete optimal control problem with mixed constraints. J. Glob. Optim. 64, 533–562 (2016)
Tu, P.N.V.: Introductory Optimization Dynamics. Springer, Berlin (1991)
Yen, N.D., Yao, J.-C.: Point-based sufficient conditions for metric regularity of implicit multifunctions. Non. Anal. 70, 2806–2815 (2009)
This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.01-2015.04 and by the Vietnam Institute for Advanced Study in Mathematics (VIASM).
About this article
Cite this article
Thuy, L.Q., Toan, N.T. The Mordukhovich Coderivative and the Local Metric Regularity of the Solution Map to a Parametric Discrete Optimal Control Problem. Acta Math Vietnam 43, 175–199 (2018). https://doi.org/10.1007/s40306-017-0224-1
- Parametric discrete optimal control problem
- Dynamic programming problem
- Solution map
- Local metric regularity
- Mordukhovich coderivative
Mathematics Subject Classification (2010)